I've been having "water" pimples on my chest right in the middle of my menstruation cycle.
Everytime I'm there, my chest is full with water pimples and is very disgusting.
I visited a dermatologist and he told me it was a problem with the hair growth in my body and the sebaceous production hormones what caused this, but I had not realized the pimples would show up right in the middle of my cycle! I took the treatment my doctor told me and I haven't got better from those water pimples, all of the other skin imperfections have seem to be gone but not the water pimples. What do i do?!
Hi! If you were my patient, I would have to examine you to see what type of skin lesion you have. If you have normal acne, I would consider starting you on oral contraceptive pills or spironolactone + oral contraceptive pills. This combination is a good one for normal acne. It sounds as though you may have a condition called hidradentis however, and that will not respond to these medications. Probably the best thing to do is to have both your gynecologist and your dermatologist consult with each other to help you. Good luck! Dr B
I have some High Definition pictures, however I'm not sure if it's allowed to publish or share them in this forums, so I'll try to describe the pimples
They are about an millimeter of diameter, filled with yellowish water and they itch a little and sometimes they're soared
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.